Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Irregular periods. Light period, spotting. What is the problem?

HI, I am 45 years old. Iam having irregular periodfrom the last month. igot my period nov20and its, duration dec 3 .After that my period begins december 4 it is still continuing, first 4 days, my period was so light, it does mean that, little spotting, but after 4days it started heavy , and its continue 4days, and after4days it was starting spotting,and still 12days moving. Before i was in Dubai ,last 15 years. Last 4 month iamin Canada. Ijast want to know what is my problem.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

You are suffering from irregular heavy bleeding, called MENORRHAGIA.

In this age group, most common cause is uterine pathology (tumors) like fibroid, adenomyosis, polyp or endometriosis etc.

Do a Trans vaginal ultrasound first and some hormone tests to rule out underlying pathology. Then consult with your gynecologist and take advice accordingly.

If nothing is detected by above tests, then you don't be much worried. Sometimes physiologically, period becomes irregular (in peri-menopausal age) and then permanently stop leading to Menopause.

Be well in later half of life.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor